# SDR EISA99068

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND A 2.5 INCH CRACK IN SKIN ON LEFT ELEVATOR LOWER SURFACE, 20 INCH AFT OF PANEL NR 9308.  STOP DRILLED CRACK PER SRM 55-20-3.  FABRICATED AND INSTALLED DOUBLER PER SRM 55-20-3.  (M)
